# SDR UPS204815

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND DISCOVERED CORROSION ON BS 760 FRAME WEB FWD SIDE LBL 70 WL 203.  REMOVED CORROSION AND REPAIRED AREA PER EO B727-53-1691.
